MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10244-1218L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced persistent drainage after the use of ovitex lpr in robotic ventral hernia repair.The surgeon re-operated to assess the surgical site.Upon site assessment it appeared that the device had partially integrated.Non-integrated portions of the device were removed and the patient closed.
 
Additional Manufacturer Narrative
Despite the issues noted, the hernia repair remained intact and no additional reinforcement material was added upon second surgery.It was reported on (b)(6) 2023 that the patient was recovering with no ongoing issues noted.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
MDR Report Key16997010
Report Number3010513348-2023-00005
Device Sequence Number3377597
Product Code FTM
UDI-Device Identifier09421904065796
UDI-Public09421904065796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2023
Report Date (Section F) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberF10244-1218L
Device Catalogue NumberF10244-1218L
Device Lot NumberERT-21K25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2023
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer05/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/24/2023